# SDR DALA2023033002456

- Difficulty date: March 28, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 70,320 hours, 23,036 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 RT CENTER DOOR EICAS MESSAGE ON. CORRECTIVE ACTION: INSP OF DOOR 2R PROX SWITCH PLUNGER FOUND LOCKING JAM NUTS BACKED OFF AND OUT OF ADJUSTMENT. ADJUSTED PER B757 AMM 52-71. OPS CK GOOD. (9950618)
